# SDR 9719179966

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLAP/RUDDER STOP INOPERATIVE LIGHT ILLUMINATED DURING TAKEOFF ROLL AT 80 KNOTS.  TAKEOFF WAS ABORTED AT 95 KNOTS AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE ADJUSTED CAM ON FLAP FOLLOW-UP DRUM IN LEFT WHEEL WELL.  OPERATIONAL CHECK NORMAL.
